# SDR SWAA2022021763455

- Difficulty date: July 27, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRIP AT STA 727D+6 HAS CORROSION. / REPLACED AFT CARGO FLOOR PANEL SPLICE STRIP AT STA 727D+6 PER SRM 51-40-02.
